# SDR DL757960121

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR OUTSIDE EMERGENCY LIGHT INOP.  EMERGENCY TRACK LIGHT AT ROW 1, 28 INOP.  RELAMPED AND OPERATION NORMAL.
